On global well-posedness and scattering for the massive Dirac-Klein-Gordon system

Bejenaru I, Herr S (2017)
Journal of the European Mathematical Society 19(8): 2445-2467.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bejenaru, Ioan; Herr, SebastianUniBi
Abstract / Bemerkung
We prove global well-posedness and scattering for the massive Dirac-Klein-Gordon system with small initial data of subcritical regularity in dimension three. To achieve this, we impose a nonresonance condition on the masses.
Stichworte
Global well-posedness; scattering; Dirac-Klein-Gordon system; nonresonance condition; null structure
Erscheinungsjahr
2017
Zeitschriftentitel
Journal of the European Mathematical Society
Band
19
Ausgabe
8
Seite(n)
2445-2467
ISSN
1435-9855
Page URI
https://pub.uni-bielefeld.de/record/2914012

Zitieren

Bejenaru I, Herr S. On global well-posedness and scattering for the massive Dirac-Klein-Gordon system. Journal of the European Mathematical Society. 2017;19(8):2445-2467.
Bejenaru, I., & Herr, S. (2017). On global well-posedness and scattering for the massive Dirac-Klein-Gordon system. Journal of the European Mathematical Society, 19(8), 2445-2467. doi:10.4171/JEMS/721
Bejenaru, I., and Herr, S. (2017). On global well-posedness and scattering for the massive Dirac-Klein-Gordon system. Journal of the European Mathematical Society 19, 2445-2467.
Bejenaru, I., & Herr, S., 2017. On global well-posedness and scattering for the massive Dirac-Klein-Gordon system. Journal of the European Mathematical Society, 19(8), p 2445-2467.
I. Bejenaru and S. Herr, “On global well-posedness and scattering for the massive Dirac-Klein-Gordon system”, Journal of the European Mathematical Society, vol. 19, 2017, pp. 2445-2467.
Bejenaru, I., Herr, S.: On global well-posedness and scattering for the massive Dirac-Klein-Gordon system. Journal of the European Mathematical Society. 19, 2445-2467 (2017).
Bejenaru, Ioan, and Herr, Sebastian. “On global well-posedness and scattering for the massive Dirac-Klein-Gordon system”. Journal of the European Mathematical Society 19.8 (2017): 2445-2467.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1409.1778

Suchen in

Google Scholar